# SDR UALA2010092803580

- Difficulty date: September 27, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 41,301 hours, 16,670 cycles
- Engine: Iae V2527A5
- Engine time: 47,857 hours, 18,795 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EGT OVERLIMIT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED NR1 ENG.  COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. ENGINE PARAMETERS ABNORMAL. REPLACED NR 1 ENG. NR 1 ENG BLEED PRESSURE FLUCTUATES FROM 8-26 PSI AT IDLE POWER NO ECAM WARNING. REPLACED PRV PER AMM. VALVE WAS NO HELP. BLEED PRESSURE STILL FLUCTUATES.  TROUBLESHOOT FOR LEAK SENSE LINES, FOUND BAD LINE CAME WITH NEW ENGINE, REPLACED FLEXLINE FROM 'Y' DUCT TO 7HA HIGH PRESSURE TRANSDUCER, ALSO REPLACED BAD BLEED VALVE SOLENOID 10HA1 PER MM, ENG RUNS GOOD. OPS NORMAL OK.
